# SDR ASAA2025091961183

- Difficulty date: September 19, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 35,108 hours, 10,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD SHEILD CORRODED STA 787 TO 767 RBL 30. GROUNDED - YES. REMOVED AND REPLACED AFT CARGO FWD SHIELD AT STA 787 TO 767 RBL 30 IAW BOEING 737-900ER SRM 51-40-02-0G-0. W= 1" O= .050" R= .041" L= 1" D= .009".
